Please use this identifier to cite or link to this item:
Title: Adjusting for the proportion of cancer deaths in the general population when using relative survival: A sensitivity analysis
Authors: Hinchliffe, SR
Lambert, PC
Dickman, PW
Lambert, PC
First Published: Apr-2012
Citation: CANCER EPIDEMIOLOGY, 2012, 36 (2), pp. 148-152
DOI Link: 10.1016/j.canep.2011.09.007
ISSN: 1877-7821
eISSN: 1877-783X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.